Alert archive / Missouri / River Flood Warnings in 2011

River Flood Warning 172, NWS St. Louis, MO

June 25, 2011Marion County, Missouri

NWS St. Louis, MO issued this river flood warning at Jun 25, 2011, 3:24 PM CDT for Marion County, Missouri. It took effect at Jun 27, 2011, 1:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 25, 2011, 3:24 PM CDT (20:24 UTC)
In effect from
Jun 27, 2011, 1:00 AM CDT
Expired
Jun 26, 2011, 9:57 PM CDT
In force
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Marion County, MO

The radar

The St Louis radar (KLSX), 147 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Fabius River near Taylor (TAYM7). The gauge peaked at 11.12 ft at Jun 27, 2011, 1:00 PM CDT.

actionminormoderate5101506/2506/2606/2706/28
Action stage
8 ft
Minor stage
10 ft
Moderate stage
14 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05500000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

847 
WGUS43 KLSX 252024
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
324 PM CDT SAT JUN 25 2011

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 


  MIDDLE FABIUS RIVER NEAR EWING 


  SOUTH FABIUS RIVER NEAR TAYLOR 


.THIS FLOOD WARNING IS A RESULT OF ONE TO THREE INCHES OF RAINFALL THAT
HAS FALLEN OVER THE PAST 12 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-262024-
/O.NEW.KLSX.FL.W.0171.110626T0332Z-110627T2040Z/
/EWMM7.1.ER.110626T0332Z.110626T1200Z.110626T2040Z.NO/
324 PM CDT SAT JUN 25 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MIDDLE FABIUS RIVER NEAR EWING
* FROM THIS EVENING TO SUNDAY AFTERNOON.
* AT 2:30 PM SATURDAY THE STAGE WAS 8.0 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE TONIGHT AND
  CREST NEAR 14.3 FEET SUNDAY MORNING. THE RIVER IS FORECAST TO FALL BELOW 
  FLOOD STAGE BY SUNDAY AFTERNOON.


$$

MOC127-262023-
/O.NEW.KLSX.FL.W.0172.110626T1520Z-110628T2300Z/
/TAYM7.1.ER.110626T1520Z.110627T0600Z.110627T2300Z.NO/
324 PM CDT SAT JUN 25 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SOUTH FABIUS RIVER NEAR TAYLOR
* FROM SUNDAY MORNING TO MONDAY EVENING.
* AT 2:30 PM SATURDAY THE STAGE WAS 2.9 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE LATE SUNDAY
  MORNING AND CREST NEAR 11.3 FEET EARLY MONDAY MORNING. THE 
  RIVER IS FORECAST TO FALL BELOW FLOOD STAGE BY MONDAY EVENING.
* IMPACT...AT 11.0 FEET...BOTH BANKS BEGIN TO OVERFLOW LOW LEVEL 
  FARMLANDS.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 NORTHWEST OF PHILADELPHIA 
  FLOODS.
* IMPACT...AT 10.2 FEET...THE RIVER BEGINS FLOODING THE RIGHT BANK 
  JUST DOWNSTREAM OF THE COUNTY ROAD 319 BRIDGE AT THE GAGE.
* IMPACT...AT 10.1 FEET...MARION COUNTY ROAD 310 BEGINS FLOODING JUST 
  WEST OF THE EAST END OF THE ROAD, THE INTERSECTION WITH COUNTY ROAD
  365.
* IMPACT...AT 9.5 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/26  06/27  06/28  06/29  06/30

MIDDLE FABIUS RIVER
  EWING           12.0    8.01      14.3   11.7   11.0    7.5    5.0

SOUTH FABIUS RIVER
  TAYLOR           9.5    2.91       9.0   10.7    8.2    4.7    3.1
4 follow-up statements
726 
WGUS83 KLSX 260120
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
820 PM CDT SAT JUN 25 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...

 
  MIDDLE FABIUS RIVER NEAR EWING 

  SOUTH FABIUS RIVER NEAR TAYLOR 


.THIS FLOOD WARNING IS A RESULT OF TWO TO FOUR INCHES OF RAINFALL OVER
THE PAST 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-270120-
/O.EXT.KLSX.FL.W.0171.110626T0239Z-110627T1700Z/
/EWMM7.1.ER.110626T0239Z.110626T0600Z.110626T1700Z.NO/
820 PM CDT SAT JUN 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL SUNDAY AFTERNOON.
* AT 7:30 PM SATURDAY THE STAGE WAS 10.4 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE THIS EVENING
  AND CONTINUE RISING CRESTING NEAR 14.4 FEET LATE TONIGHT.  THE RIVER
  IS THEN FORECAST TO FALL BELOW FLOOD STAGE SUNDAY AFTERNOON.

$$

MOC127-270119-
/O.EXT.KLSX.FL.W.0172.110626T2300Z-110628T1300Z/
/TAYM7.1.ER.110626T2300Z.110627T0600Z.110627T1300Z.NO/
820 PM CDT SAT JUN 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR
* FROM SUNDAY EVENING TO MONDAY MORNING.
* AT 7:30 PM SATURDAY THE STAGE WAS 4.1 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE SUNDAY
  EVENING AND CONTINUE RISING CRESTING NEAR 10.0 FEET LATE SUNDAY
  NIGHT. THE RIVER IS THEN FORECAST TO FALL BELOW FLOOD STAGE BY
  MONDAY MORNING.
* IMPACT...AT 11.0 FEET...BOTH BANKS BEGIN TO OVERFLOW LOW LEVEL 
  FARMLANDS.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 NORTHWEST OF PHILADELPHIA 
  FLOODS.
* IMPACT...AT 10.2 FEET...THE RIVER BEGINS FLOODING THE RIGHT BANK 
  JUST DOWNSTREAM OF THE COUNTY ROAD 319 BRIDGE AT THE GAGE.
* IMPACT...AT 10.1 FEET...MARION COUNTY ROAD 310 BEGINS FLOODING JUST 
  WEST OF THE EAST END OF THE ROAD, THE INTERSECTION WITH COUNTY ROAD
  365.
* IMPACT...AT 9.5 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/26  06/27  06/28  06/29  06/30

MIDDLE FABIUS RIVER
  EWING           12.0   10.45      13.0   11.5   10.2    6.7    4.7

SOUTH FABIUS RIVER
  TAYLOR           9.5    4.08       7.0    9.6    6.1    3.8    2.8
259 
WGUS83 KLSX 261425
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
925 AM CDT SUN JUN 26 2011

...FLOOD WARNINGS CONTINUE FOR THE FOLLOWING RIVERS IN MISSOURI...
 
  
                 THE MIDDLE FABIUS RIVER NEAR 
                  ...EWING

                 
                 THE SOUTH FABIUS RIVER NEAR 
                  ...TAYLOR AFFECTING MARION COUNTY 


.THIS FLOOD WARNING IS A RESULT OF HEAVY RAINFALL SINCE YESTWERDAY...



PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS 
AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-271425-
/O.EXT.KLSX.FL.W.0171.000000T0000Z-110628T0920Z/
/EWMM7.1.ER.110626T0948Z.110627T0000Z.110627T0920Z.NO/
925 AM CDT SUN JUN 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL LATE SUNDAY NIGHT.
* AT 8:30 AM SUNDAY THE STAGE WAS 12.8 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER FALL TO NEAR 11.6 FEET TOMORROW MORNING. 
  

$$

MOC127-271424-
/O.EXT.KLSX.FL.W.0172.110627T0600Z-110628T0600Z/
/TAYM7.1.ER.110627T0600Z.110627T0600Z.110627T0600Z.NO/
925 AM CDT SUN JUN 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR
* FROM LATE TONIGHT TO LATE MONDAY NIGHT.
* AT  8:30 AM SUNDAY THE STAGE WAS 6.5 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 9.5 FEET AFTER MIDNIGHT TOMORROW
  THEN FALL.
* IMPACT...AT 9.5 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/27  06/28  06/29  06/30  07/01

MIDDLE FABIUS RIVER
  EWING           12.0   12.79      11.6    8.4    6.3    4.7    4.0


SOUTH FABIUS RIVER
  TAYLOR           9.5    6.48       8.9    5.7    3.4    2.7    2.5
248 
WGUS83 KLSX 261930
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
230 PM CDT SUN JUN 26 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 

  MIDDLE FABIUS RIVER NEAR EWING  


  SOUTH FABIUS RIVER NEAR TAYLOR  


.THIS FLOOD WARNING IS A RESULT OF TWO TO FOUR INCHES OF RAINFALL
OVER THE PAST 36 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-271930-
/O.EXT.KLSX.FL.W.0171.000000T0000Z-110628T2145Z/
/EWMM7.1.ER.110626T0948Z.110627T0000Z.110627T2145Z.NO/
230 PM CDT SUN JUN 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL MONDAY AFTERNOON.
* AT 1:30 PM SUNDAY THE STAGE WAS 13.3 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 13.5 FEET THIS EVENING
  BEFORE FALLING BELOW FLOOD STAGE MONDAY AFTERNOON.

$$

MOC127-271929-
/O.CON.KLSX.FL.W.0172.110627T0600Z-110628T0600Z/
/TAYM7.1.ER.110627T0600Z.110627T0600Z.110627T0600Z.NO/
230 PM CDT SUN JUN 26 2011

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR
* FROM LATE TONIGHT EARLY MONDAY MORNING.
* AT 1:30 PM SUNDAY THE STAGE WAS 7.7 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR FLOOD STAGE LATE TONIGHT
  AND FALL BACK BELOW FLOOD STAGE EARLY MONDAY MORNING.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/27  06/28  06/29  06/30  07/01

MIDDLE FABIUS RIVER
  EWING           12.0   13.31      13.0    9.7    6.1    4.6    4.0

SOUTH FABIUS RIVER
  TAYLOR           9.5    7.69       8.9    5.4    3.5    2.6    2.5
205 
WGUS83 KLSX 270258
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
957 PM CDT SUN JUN 26 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
MISSOURI...

 
  SOUTH FABIUS RIVER NEAR 

      TAYLOR 


.THIS WILL BE THE FINAL STATEMENT FOR THIS PARTICULAR FLOOD EVENT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC127-270327-
/O.CAN.KLSX.FL.W.0172.000000T0000Z-110628T0600Z/
/TAYM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
957 PM CDT SUN JUN 26 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR.
* AT 9:30 PM SUNDAY THE STAGE WAS 8.1 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST BELOW FLOOD STAGE NEAR 9.0
  FEET MONDAY MORNING.  HOWEVER...THIS FORECST IS HIGHLY DEPENDENT
  ON FUTURE RAINFALL AMOUNTS OVER THE NEXT 24 TO 36 HOURS.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/27  06/28  06/29  06/30  07/01

SOUTH FABIUS RIVER
  TAYLOR           9.5    8.09       9.0    6.6    5.5    4.0    3.1

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 25, 12:38 PM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, Jun 25, 12:38 PM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1238 PM CDT SAT JUN 25 2011

.DISCUSSION...
/445 AM CDT SAT JUN 25 2011/

EARLY THIS MORNING...NWLY H500 FLOW EXISTED ACROSS THE AREA THANKS
TO A H500 HI OVER THE SWRN CONUS.  A SFC WRMFNT EXISTED FROM CNTRL
KS-SWRN MO-NERN AR.  A 50+ KT H850 JET EXISTED NOSING INTO SRN
NEBRASKA WITH AN OLD MCV OVER SERN SD...WITH A WEAKER BRANCH OF THE
H850 JET NOSING INTO ERN MO.  THE STRONGER BRANCH OF THE H850 JET
AND MCV HAS RESULTED IN A MATURE MCS OVER THE CORNHUSKER STATE...
MOVING TO THE E.  THE WEAKER H850 JET HAS ONLY GIVEN OUR AREA
ISOLD-SCT TSRA.

LOOK FOR TSRA ASSOCIATED WITH THE WEAKER H850 JET TO WEAKEN AFTER
SUNRISE AND DISSIPATE OR EXIT TO THE SE...WHILE THE MATURE MCS OVER
NEBRASKA SHOULD CONTINUE MOVING E AND BUILD SOMEWHAT S WITH THE
VEERING OF THE STRONGER BRANCH OF THE H850 JET.  THIS SHOULD RESULT
IN A LARGELY QUIET MORNING FOR THE NRN FA...BUT INCREASING CHCS
HEADING TOWARDS MIDDAY AND AFTERNOON AS LEFTOVERS FROM THIS MCS MOVE
THRU AND SHOULD LAY OUT A BOUNDARY TO ACT AS A FURTHER FOCUS FOR
LATE AFTERNOON AND EVENING.  SEVERAL EXPLICIT MODELS SUGGEST
POTENTIAL FOR DISCRETE FORMATION...BUT THIS WILL BE SHORT-LIVED WITH
CONVECTION CONGEALING INTO A MORE LINEAR FORMATION AND THEN DRIVING
THRU THE FA WHERE DAMAGING WIND THREAT WILL INCREASE INTO THE EARLY
OVERNIGHT PERIOD.  EARLY ON IN THE DEVELOPMENT OF THIS LATEST MCS
FOR LATER TODAY (OR SHOULD IT BE RE-DEVELOPMENT OF AN OLD MCS)
PARAMETERS SUGGEST BACKBUILDING POTENTIAL AND WILL HEIGHTEN HEAVY
RAIN POTENTIAL...AND HAVE HIGHLIGHTED THAT IN FORECAST.  SHOULD SEE
ANOTHER DAY OF BELOW AVERAGE TEMPS TODAY...ESPECIALLY IN LIGHT OF
MOSTLY CLOUDY SKIES AND RAIN POTENTIAL AND TENDED TO FAVOR COOLER
METMOS NUMBERS FOR THE N...WHILE GOING WITH MORE OF A BLEND
ELSEWHERE.

SUNDAY WILL BE A BIT OF A MYSTERY...WITH MCS FROM TONIGHT EXPECTED
TO EITHER BE GONE OR EXIT EARLY...AND ANY BOUNDARIES TO INITIALLY BE
TO OUR S...BUT WITH A SYNOPTIC WRMFNT OVER THE FA THAT WILL BEGIN TO
TAKE BACK ITS STATUS AS THE MAIN TSRA FOCUS LATER IN THE DAY.  HAVE
KEPT TOKEN POPS GOING FOR MOST AREAS THRU THE DAY...BUT WITH THE
NEXT GREAT MCS EXPECTED TO BE SUNDAY NIGHT AND MONDAY MORNING AND
PRIMARILY TO OUR N AND NE.  IF THIS ALL PANS OUT AS EXPECTED...
SHOULD SEE VERY WARM AND HUMID CONDITIONS RETURN SUNDAY AFTERNOON
WITH HEAT INDEX VALUES TOPPING OUT AROUND 100F.  THIS WILL CONTINUE
FOR MOST AREAS FOR MONDAY AFTERNOON AS WELL.

A CDFNT WILL DROP THRU MONDAY AFTERNOON AND NIGHT AND GIVE US
ANOTHER ROUND OF TSRA.  AFTER A BRIEF RESPITE ON TUESDAY WITH THE
FRONT TO OUR S...IT WILL RISE AGAIN AS A WRMFNT ON TUESDAY NIGHT AND
WEDNESDAY AND PROVIDE ANOTHER CHC FOR RAIN.

ALL INDICATIONS ARE THAT BY LATE WEEK WE WILL SEE THE INFAMOUS
SUMMERTIME BIG BUBBLE OF HI PRES MAKE ITS WAY INTO THE FA AND GIVE
US A MORE PROLONGED PERIOD OF VERY WARM-HOT AND HUMID CONDITIONS
WILL LIMITED CHCS FOR RAIN.  STILL ABOUT FIVE DAYS AWAY BUT
SOMETHING TO KEEP AN EYE ON.

TES

&&

.AVIATION...
/1221 PM CDT SAT JUN 25 2011/

PRIMARY CONCERN WITH THIS SET OF TAFS IS TIMING AND LOCATION OF
CONVECTION. A LINE OF STORMS WAS MOVING THROUGH KUIN AT TAF
ISSUANCE WITH A SMALLER STORM CLUSTER LOCATED OVER CENTRAL MO. IT
LOOKS LIKE ADDITIONAL THUNDERSTORMS WILL DEVELOP LATER THIS
AFTERNOON/EVENING NEAR A WARM FRONT THAT WAS LIFTING THROUGH SWRN
MO. THUNDERSTORMS MAY ALSO REDEVELOP OVERNIGHT AS THE LOW LEVEL
JET INCREASES AND INTERACTS WITH THE WARM FRONT...BUT THERE IS LOW
CONFIDENCE ON TIMING AND LOCATION DUE TO UNCERTAINTY ABOUT WHERE
THE WARM FRONT WILL BE LOCATED WHEN THE LLJ STARTS TO INCREASE.
SELY WINDS WILL BECOME SLY TO SWLY AS THE WARM FRONT LIFTS NORTH
OF THE TAF SITES.

SPECIFICS FOR KSTL...VFR BETWEEN PERIODS OF THUNDERSTORMS.
THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS AFTERNOON/EVENING
INVOF A WARM FRONT THAT WAS LIFTING THROUGH SWRN MO. THUNDERSTORMS
MAY ALSO REDEVELOP OVERNIGHT AS THE LOW LEVEL JET INCREASES BUT
THERE IS LOW CONFIDENCE ON TIMING. THERE IS ALSO A CHANCE OF
THUNDERSTORMS TOMORROW AFTN BUT CONFIDENCE IS TOO LOW FOR MORE
THAN A CB GROUP ATTM. SELY WINDS WILL BECOME SLY TO SWLY AS THE
WARM FRONT LIFTS NORTH OF THE TAF SITES.

KANOFSKY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 25, 11:42 AM CDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1142 AM CDT SAT JUN 25 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-261200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
1142 AM CDT SAT JUN 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TODAY AND TONIGHT.
STORMS MAY BE SEVERE AND CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE THROUGH MONDAY NIGHT
WITH MULTIPLE THUNDERSTORM COMPLEXES EXPECTED TO MOVE ACROSS THE
AREA THROUGH MONDAY MORNING...AND THEN WITH A COLD FRONT MONDAY
AFTERNOON AND NIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE DURING
THIS TIME.

THE CHANCE FOR THUNDERSTORMS RETURNS ON TUESDAY NIGHT AND
WEDNESDAY AS A WARM FRONT LIFTS NORTH THROUGH THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THROUGH TONIGHT...MAINLY FOR LATER
THIS AFTERNOON AND EVENING.

KANOFSKY

In the hours before

Special weather statement, Jun 25, 11:56 AM CDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1156 AM CDT SAT JUN 25 2011

ILZ095>097-251745-
ADAMS IL-BROWN IL-PIKE IL-
1156 AM CDT SAT JUN 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR BROWN...ADAMS AND PIKE COUNTIES
IN WEST CENTRAL ILLINOIS UNTIL 1245 PM CDT...

AT 1151 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
MENDON TO PLEASANT HILL...AND MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  PITTSFIELD...
  CAMP POINT...
  GOLDEN...
  CLAYTON...
  BUCKHORN...
  GRIGGSVILLE...
  MOUNT STERLING...
  MARTINSBURG...
  BAYLIS...
  INDEPENDENCE...
  CHATTON...
  NEW SALEM...
  FISHHOOK...
  KELLERVILLE...
  LA PRAIRIE...
  TIME...
  MOUND STATION...
  PERRY...
  DETROIT...
  MILTON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

KANOFSKY
Special weather statement, Jun 25, 12:45 PM CDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1245 PM CDT SAT JUN 25 2011

MOZ059-060-062-251830-
FRANKLIN MO-GASCONADE MO-WARREN MO-
1245 PM CDT SAT JUN 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WARREN...GASCONADE AND
NORTHWESTERN FRANKLIN COUNTIES UNTIL 130 PM CDT...

AT 1241 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR DRAKE...OR 11 MILES NORTH OF OWENSVILLE...
MOVING EAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HERMANN...
  NEW HAVEN...
  UNION...
  WASHINGTON...
  ST. CLAIR...
  ROSEBUD...
  GERALD...
  BEAUFORT...
  TRELOAR...
  MARTHASVILLE...
  DUTZOW...
  PARKWAY...
  BERGER...
  LESLIE...
  NOSER MILL...
  LYON...
  HOLSTEIN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

KANOFSKY
Special weather statement, Jun 25, 1:54 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
154 PM CDT SAT JUN 25 2011

ILZ079-MOZ075-251945-
RANDOLPH IL-STE. GENEVIEVE MO-
154 PM CDT SAT JUN 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL STE. GENEVIEVE AND
SOUTHERN RANDOLPH COUNTIES UNTIL 245 PM CDT...

AT 150 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR COFFMAN...OR 11 MILES SOUTHWEST OF STE.
GENEVIEVE...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CHESTER...
  ST. MARY...
  BREMEN...
  RIVER AUX VASES...
  MINNITH...
  KASKASKIA...
  ROCKWOOD...
  WELGE...
  NEW PALESTINE...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CARNEY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:22 AM CDTSevere Thunderstorm WarningLSXPike16 min
Jun 25, 9:09 AM CDTAreal Flood AdvisoryLSXKnox, Lewis6 hr
Jun 25, 2:03 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve20 min
Jun 25, 3:24 PM CDTRiver Flood WarningLSXLewis5 days

Nearby

River Flood Warnings in Missouri, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.